MathSciNet Relay Station
MathSciNet bibliographic data
MR1753181 49L25 (60G35 60H15 93E20)
Gozzi, Fausto; Święch, Andrzej Hamilton-Jacobi-Bellman equations for the optimal control of the Duncan-Mortensen-Zakai equation. J. Funct. Anal. 172 (2000), no. 2, 466–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement